Publication:
Application of the generalized laplace homotopy perturbation method to the time-fractional black–scholes equations based on the katugampola fractional derivative in caputo type

Suggested Citation

Sirunya Thanompolkrang, Wannika Sawangtong, Panumart Sawangtong Application of the generalized laplace homotopy perturbation method to the time-fractional black–scholes equations based on the katugampola fractional derivative in caputo type. Computation. Vol.9, No.3 (2021). doi:10.3390/computation9030033 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/76674

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections